# SDR JR2R20171116217

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 49,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5920838100
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT FUSELAGE BS 1463, RBL 13, ANGLE CRACKED OTBD OF RUDDER PCU.   FABRICATED A NEW ANGLE IAW SRM  51-10-2, 51-10-4, 51-10-3, AND DWG 5920838. INSTALLED IAW  SRM 51-30-2.
